Thunderstorm Wind, St. Francois
- When
- June 10, 5:35 PM CST
- Where
- St. Francois County, Bonne Terre
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- GENERAL PUBLIC
- Coordinates
- 37.917, -90.567
The public reported trees down.
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before the first event at Jun 10, 1:00 PM CST, 4 hours 35 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ST LOUIS MO 200 PM CDT TUE JUN 10 2003 ETA AND AVN MODLS INDICATED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP MAINLY IN THE CENTRAL AND THE SOUTH PORTION OF CWA... CO FLOOD GUD INDICATED 1-2 OF RAIN FOR TNGT. SGF HAS ISSUED A FLOOD WATCH FOR PORTION OF MISSOURI CLOUSE TO OUR AREA...SO WILL ISSUE A FLOOD WATCH FOR THE FAM AREA TNGT. OTHERWISE A WET FCST ON TAP FOR OUR CWA. TONIGHT MOST OF THE RAIN WILL STAY CNTRL AND SOUTH. CONTINUE WITH GOOD CHC FOR WED AND WED NIGHT. THURSDAY AND THURSDAY NIGHT JUST A CHC WILL DO FOR US...A WEAK UPPPER TROF ALONG WITH SFC FRNT WILL PRODUCE RAIN MAIN IN THE SOUTH PORTION OF MO. THE CHC WILL CONTINUE FRI THRU SUN. TEMPS FCST WILL BE CLOUSE TO NORMAL FOR THIS TIME OF THE YEAR... MEX LOOK OK. .STL...A FLOOD WATCH FOR THE SOUTHERN ONE THIRD OF OUT CWA TNGT. CITIES IN THIS WATCH ARE...FARMINTON...PATOSI...STE GENEVIEVE...CUBA...ELLINGTON....LATTY...STEELVILLE.
ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-111200- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 540 AM CDT TUE JUN 10 2003 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND EASTERN MISSOURI AND WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS OVER THE ENTIRE REGION TODAY AND TONIGHT. A LINE OF THUNDERSTORMS AHEAD OF A COLD FRONT WAS MOVING SOUTHEASTWARD THROUGH THE AREA THIS MORNING. A FEW STORMS MAY BECOME SEVERE PRODUCING LARGE HAIL AND DAMAGING WINDS. THESE STORMS SHOULD WEAKEN BY LATE MORNING...BUT THUNDERSTORMS ARE EXPECTED TO REDEVELOP LATE THIS AFTERNOON INTO THE EVENING...ESPECIALLY ALONG AND SOUTH OF INTERSTATE 70. A FEW OF THESE STORMS MAY BECOME SEVERE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS WEDNESDAY AND WEDNESDAY NIGHT ALONG AND SOUTH OF A LINE EXTENDING FROM ST THOMAS MISSOURI EAST TO NASHVILLE ILLINOIS. THE SLIGHT RISK AREA INCLUDES THE CITIES OF CUBA...ELLINGTON...FARMINGTON AND SPARTA. THUNDERSTORMS WILL FORM ALONG A STATIONARY FRONT WEDNESDAY AND WEDNESDAY NIGHT. A FEW STORMS MAY PRODUCE LARGE HAIL AND DAMAGING WINDS. THERE IS A CHANCE OF THUNDERSTORMS OVER MOST OF THE REGION THURSDAY THROUGH SATURDAY NIGHT. IT IS TOO EARLY TO DETERMINE IF THESE STORMS WILL BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TODAY AND TONIGHT. && MORE INFORMATION MAY BE OBTAINED AT... HTTP://WWW.CRH.NOAA.GOV/LSX (ALL LOWER CASE) GKS
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
500 PM CDT TUE JUN 10 2003
TIME(CDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0455 PM CUBA MO WIND DAMAGE
06/10/03 CRAWFORD SEVERAL LARGE SIGNS AND
TREE LIMBS DOWNED.
REPORTED BY SEVERE
WEATHER SPOTTERS.PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
516 PM CDT TUE JUN 10 2003
TIME(CDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0505 PM 3S WARRENTON MO WIND DAMAGE
06/10/03 WARREN SEVERAL LARGE TREES
DOWNED ON HWY U. REPORTED
BY WARREN COUNTY SHERIFFS
DEPARTMENT.
0505 PM BOURBON MO 0.75 INCH HAIL
06/10/03 CRAWFORD ALSO LARGE TREE LIMBS
DOWNED. REPORTED BY
SEVERE WEATHER SPOTTERS.PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
525 PM CDT TUE JUN 10 2003
TIME(CDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0515 PM WENTZVILLE MO 1.00 INCH HAIL
06/10/03 ST CHARLES REPORTED BY AMATEUR RADIO
OPERATOR.
0520 PM 1N MARTHASVILLE MO WIND DAMAGE
06/10/03 WARREN NUMEROUS TREES AND POWER
LINES DOWNED. REPORTED BY
WARREN COUNTY SHERIFFS
DEPARTMENT.
0520 PM NEW MELLE MO WIND DAMAGE
06/10/03 ST CHARLES NUMEROUS TREES AND POWER
LINES DOWNED. REPORTED BY
AMATEUR RADIO OPERATOR.PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
547 PM CDT TUE JUN 10 2003
TIME(CDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0530 PM OFALLON MO WIND DAMAGE
06/10/03 ST CHARLES LARGE TREE LIMBS DOWNED.
PUBLIC REPORT.
0535 PM ST. PETERS MO WIND DAMAGE
06/10/03 ST CHARLES 8 INCH DIAMETER TREE
DOWNED AT MEXICO AND MID
RIVERS ROAD. REPORTED BY
AMATEUR RADIO OPERATOR.PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
558 PM CDT TUE JUN 10 2003
TIME(CDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0550 PM JENNINGS MO WIND DAMAGE
06/10/03 ST LOUIS TREES DOWNED. REPORTED BY
ST LOUIS COUNTY SHERIFFS
DEPARTMENT.
0550 PM IMPERIAL MO WIND DAMAGE
06/10/03 JEFFERSON NUMEROUS TREES AND POWER
LINES DOWNED. REPORTED BY
JEFFERSON COUNTY SHERIFFS
DEPARTMENT.PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
610 PM CDT TUE JUN 10 2003
TIME(CDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0600 PM BARNHART MO WIND DAMAGE
06/10/03 JEFFERSON TREES DOWNED. REPORTED BY
JEFFERSON COUNTY SHERIFFS
DEPARTMENT.The St Louis radar (KLSX), 88 km away, was scanning. The volume nearest the first event began at 23:35 UTC.
1 thunderstorm wind. Local standard time, as filed.
The public reported trees down.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Missouri in 2003Every state in 2003This day in weather historyWarnings in Missouri, June 2003
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5365075.